# SDR P5CA9700159

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1405
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FWD LWR WING SKIN IS CORRODED AT WS 1405.  REMOVED CORROSION AND TREATED IAW SRM 57-30-01, 51-10-02 AND 51-10-01 ORG MAT .149 AFTER REWORK .117 APPROX 21 PERCENT LOSS.
